# SDR FDEA202011202922

- Difficulty date: November 20, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 61,278 hours, 24,069 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 112N70321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT WING INBOARD DRAG FITTING HAS INDICATIONS ON THE NR 3, NR 8 HOLE AND THE 3RD HOLE FROM THE BOTTOM THAT ATTACHES TO THE SPAR.  THE 2 HOLES THAT ATTACH TO THE SKIN HAVE MULTIPLE SIGNALS AND UNABLE TO CLOCK POSITION.  THE 3RD HOLE FROM THE BOTTOM THAT ATTACHES TO THE FWD SPAR HAS "CRACK INDICATION" THAT IS VISUALLY CONFIMED AT THE 12 O`CLOCK POSITION.  COMPLIED WITH FEDEX EA NR F-5740-T0343112 C P3.  WINGS-ATTACH FITTINGS-RT WING DRAG FITTING TO WING UPPER SKIN SHIM MIGRATION REPAIR.  REPLACED INBOARD FITTING.
